U.S. doctors online nowAsk doctors free
A 67-year-old male asked:

What are the side effects of vitalux?

1 doctor answer1 doctor weighed in
Dr. Victor Bonuel
Internal Medicine 39 years experience
Check out this link: I haven't read any significant side effect from vitalux. It's essentially a multivitamin/mineral formulation to prevent age related eye disease. Take care and god bless u! http://www.Medisave.Ca/drugmoreinfo4173.Aspx.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 44-year-old member asked:
Side effects from medicines?
1 doctor answer1 doctor weighed in
A 35-year-old member asked:
What are side effects of gin?
1 doctor answer1 doctor weighed in
A member asked about a male:
Side effects of nasovion drops?
1 doctor answer1 doctor weighed in
A 77-year-old member asked:
Are there side effects to jayln?
2 doctor answers3 doctors weighed in
A member asked:
Side effects of taking ditecoke?
1 doctor answer1 doctor weighed in
Last updated Aug 14, 2019

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.